Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 249, NWS Springfield, MO

August 8, 2015Barton County, Dade County, Jasper County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 8, 2015, 8:50 AM CDT for Barton County, Dade County, Jasper County, Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2015, 8:50 AM CDT (13:50 UTC)
Expired
Aug 8, 2015, 9:30 AM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barton County, MO, Dade County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 9:00 AM CDTTSTM WND GST 603 E Arcola, MO
Aug 8, 9:07 AM CDTTSTM WND GST 603 E Arcola, MONEAR SOUTH STOCKTON LAKE ESTIMATES WINDS OF 60MPH. VIA 911 CENTER. CORRECTED FOR LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2768 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WUUS53 KSGF 081350
SVRSGF
MOC011-057-097-081430-
/O.NEW.KSGF.SV.W.0249.150808T1350Z-150808T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 AM CDT SAT AUG 8 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN SOUTHWESTERN MISSOURI...
  NORTHEASTERN JASPER COUNTY IN SOUTHWESTERN MISSOURI...
  EASTERN BARTON COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 930 AM CDT

* AT 849 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES SOUTH OF EL DORADO SPRINGS TO NEAR LAMAR...
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STOCKTON LAKE...                  LAMAR...
  GREENFIELD...                     LOCKWOOD...
  JASPER...                         GOLDEN CITY...
  CARYTOWN...                       LAMAR HEIGHTS...
  SOUTH GREENFIELD...               IRWIN...
  ARCOLA...                         MILFORD...
  KENOMA...                         MEINERT...
  IANTHA...                         OAKTON...
  BOSTON...                         NEOLA...
  SYLVANIA...                       CEDARVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3765 9428 3764 9408 3758 9407 3758 9374
      3755 9371 3745 9370 3735 9383 3726 9412
      3727 9432 3733 9438 3742 9441 3752 9441
TIME...MOT...LOC 1349Z 310DEG 30KT 3775 9405 3752 9432 

HAIL...<.75IN
WIND...60MPH
 
$$

CRAMER
2 follow-up statements
948 
WWUS53 KSGF 081359
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CDT SAT AUG 8 2015

MOC011-057-097-081430-
/O.CON.KSGF.SV.W.0249.000000T0000Z-150808T1430Z/
DADE MO-JASPER MO-BARTON MO-
859 AM CDT SAT AUG 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR DADE...NORTHEASTERN JASPER AND EASTERN BARTON COUNTIES...

AT 859 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES EAST OF SHELDON TO LAMAR...MOVING SOUTHEAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STOCKTON LAKE...                  LAMAR...
GREENFIELD...                     LOCKWOOD...
GOLDEN CITY...                    LAMAR HEIGHTS...
SOUTH GREENFIELD...               IRWIN...
ARCOLA...                         MILFORD...
KENOMA...                         MEINERT...
BOSTON...                         NEOLA...
SYLVANIA...                       CEDARVILLE...
DUDENVILLE...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3765 9428 3764 9408 3758 9407 3758 9374
      3755 9371 3745 9370 3735 9383 3727 9410
      3732 9423 3740 9430 3749 9435 3756 9435
TIME...MOT...LOC 1359Z 304DEG 29KT 3763 9410 3747 9427 

HAIL...<.75IN
WIND...60MPH
 
$$

CRAMER
419 
WWUS53 KSGF 081419
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 AM CDT SAT AUG 8 2015

MOC011-097-081428-
/O.CAN.KSGF.SV.W.0249.000000T0000Z-150808T1430Z/
JASPER MO-BARTON MO-
919 AM CDT SAT AUG 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JASPER AND
EASTERN BARTON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3729 9405 3730 9408 3758 9407 3758 9374
      3755 9371 3745 9370 3735 9383 3730 9403
TIME...MOT...LOC 1418Z 310DEG 30KT 3756 9389 3740 9406 

$$

MOC057-081430-
/O.CON.KSGF.SV.W.0249.000000T0000Z-150808T1430Z/
DADE MO-
919 AM CDT SAT AUG 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR DADE COUNTY...

AT 918 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF GREENFIELD TO GOLDEN CITY...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STOCKTON LAKE...                  GREENFIELD...
LOCKWOOD...                       SOUTH GREENFIELD...
ARCOLA...                         MEINERT...
NEOLA...                          SYLVANIA...
CEDARVILLE...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 9405 3730 9408 3758 9407 3758 9374
      3755 9371 3745 9370 3735 9383 3730 9403
TIME...MOT...LOC 1418Z 310DEG 30KT 3756 9389 3740 9406 

HAIL...<.75IN
WIND...60MPH
 
$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:05 AM CDT, 5 hours 45 minutes earlier.

Area forecast discussion, Aug 8, 3:05 AM CDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 AM CDT SAT AUG 8 2015

.SHORT TERM...(Today through Sunday)
Issued at 305 AM CDT SAT AUG 08 2015

First concern is ongoing convection across northern Kansas.
Successive runs of the HRRR dissipates this area before it gets
into the forecast area as does the RAP. Given expanding ridging
would expect it to dissipate as it gets closer and stay north of
the area. Will monitor radar trends and update as needed. For now
will keep dry forecast for the morning hours.

Attention then turns to the aforementioned expanding ridge across
the area. This ridge will dominate the weather through Sunday with
increasing heat and humidity. Heat advisory already in effect for
much of the area from this afternoon through Sunday evening. Expect
afternoon heat indicies in the 100 to 110 degree range both days.
Biggest question will be the need to expand the advisory further
eastward. Eastern Ozarks best chance to hit advisory criteria would
be Sunday afternoon. Will allow day shift to evaluate it further.

.LONG TERM...(Sunday night through Friday)
Issued at 305 AM CDT SAT AUG 08 2015

Upper ridge retracts westward Sunday night and Monday allowing for a
surface frontal boundary to slip southward into the area. This will
bring our next chance for rain. Medium range models showing the
better chances across central Missouri from late Sunday night into
Monday morning.

Pattern then dominated by a northwest flow regime with a surface
high building southward into the area. This will result in quiet
and dry weather with near to slightly below normal temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1133 PM CDT FRI AUG 07 2015

Generally VFR conditions are expected at area terminals tonight
through Saturday. The exception may be patchy light fog late
tonight into early Friday morning which could lead to a brief
interval of MVFR visibilities. Otherwise a light southerly wind
will develop Saturday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon today to 10 PM CDT Sunday for MOZ055-056-
     066>069-077>081-088>096-101>105.

KS...HEAT ADVISORY from Noon today to 10 PM CDT Sunday for KSZ073-097-
     101.

&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Foster
Hazardous weather outlook, Aug 8, 5:53 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 AM CDT SAT AUG 8 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
553 AM CDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

 LIMITED LIGHTNING RISK.
 LIMITED DENSE FOG RISK.
 ELEVATED EXCESSIVE HEAT RISK.

DISCUSSION...

  AREAS OF DENSE FOG REDUCING VISIBILITIES TO A MILE OR LESS WILL
  AFFECT PORTIONS OF SOUTH CENTRAL MISSOURI THROUGH SUNRISE.

  A CLUSTER OF THUNDERSTORMS MOVING TO THE SOUTHEAST ACROSS
  EASTERN KANSAS WILL LIKELY MOVE INTO PORTIONS OF WESTERN
  MISSOURI AND SOUTHEASTERN KANSAS AROUND SUNRISE. THE STRONGER
  STORMS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING,
  BRIEF HEAVY RAINFALL, SMALL HAIL AND ISOLATED WIND GUST TO 50
  MPH.

  HOT AND HUMID WEATHER IS EXPECTED TODAY. AFTERNOON HEAT INDICES
  ARE EXPECTED TO BE IN THE 100 TO 110 DEGREE RANGE BOTH DAYS. A
  HEAT ADVISORY IS IN EFFECT ROUGHLY ALONG AND WEST OF A
  VERSAILLES TO GAINESVILLE LINE BOTH SATURDAY AND SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  HOT AND HUMID WEATHER WILL RETURN TO THE AREA SATURDAY AND
  SUNDAY. AFTERNOON HEAT INDICES ARE EXPECTED TO BE IN THE 100 TO
  110 DEGREE RANGE BOTH DAYS. A HEAT ADVISORY IS IN EFFECT
  ROUGHLY ALONG AND WEST OF A VERSAILLES TO GAINESVILLE LINE BOTH
  SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

In the hours before

Special weather statement, Aug 8, 7:10 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 AM CDT SAT AUG 8 2015

KSZ073-097-MOZ066-081300-
CRAWFORD KS-BOURBON KS-VERNON MO-
710 AM CDT SAT AUG 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...BOURBON
AND NORTHWESTERN VERNON COUNTIES UNTIL 800 AM CDT...

AT 709 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LINN VALLEY TO NEAR
KINCAID TO NEAR IOLA...AND MOVING SOUTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
FORT SCOTT...                     MARMATON...
BRONSON...                        UNIONTOWN...
WALNUT...                         FULTON...
REDFIELD...                       HEPLER...
RICHARDS...                       MAPLETON...
STOTESBURY...                     XENIA...
HARDING...                        HIATTVILLE...
PETERSBURG...                     GARLAND...
PORTERVILLE...                    DEVON...
PAWNEE STATION...                 HAMMOND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3804 9508 3804 9461 3806 9461 3805 9445
      3769 9457 3757 9508 3758 9509
TIME...MOT...LOC 1209Z 302DEG 33KT 3844 9474 3808 9509 3788 9542

HATCH
Special weather statement, Aug 8, 7:56 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 AM CDT SAT AUG 8 2015

KSZ073-097-MOZ066-077-081345-
CRAWFORD KS-BOURBON KS-BARTON MO-VERNON MO-
756 AM CDT SAT AUG 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...
SOUTHEASTERN BOURBON...VERNON AND NORTHERN BARTON COUNTIES UNTIL 845
AM CDT...

AT 756 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ADRIAN TO 7 MILES
SOUTHEAST OF HUME TO NEAR FORT SCOTT TO NEAR HEPLER...AND MOVING
SOUTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
PRAIRIE STATE PARK...             NEVADA...
FORT SCOTT...                     LIBERAL...
SHELDON...                        MULBERRY...
MINDENMINES...                    MONTEVALLO...
ARCADIA...                        WALKER...
SCHELL CITY...                    BRONAUGH...
MOUNDVILLE...                     RICHARDS...
MILO...                           DEERFIELD...
IRWIN...                          BURGESS...
METZ...                           HARWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3784 9464 3806 9450 3805 9424 3802 9424
      3805 9421 3806 9415 3804 9411 3805 9410
      3804 9407 3765 9408 3743 9451 3772 9485
TIME...MOT...LOC 1256Z 318DEG 31KT 3836 9437 3801 9447 3778 9465 3766
9486

HATCH
Local storm report, Aug 8, 8:46 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
846 AM CDT SAT AUG 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
08/08/2015                   VERNON             MO   911 CALL CENTER

            TREES DOWN IN THE NEVADA AREA. DIME SIZE HAIL REPORT IN
            AREA ALONG WITH SOME MINOR STREET FLOODING.

0825 AM     HAIL             NEVADA                  37.84N 94.35W
08/08/2015  E0.50 INCH       VERNON             MO   911 CALL CENTER

            DIME SIZE HAIL IN THE AREA OF NEVADA. SOME TREE DAMAGE
            REPORTED.

&&

TOLSEN
Local storm report, Aug 8, 8:48 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 AM CDT SAT AUG 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
08/08/2015                   VERNON             MO   PUBLIC

            VIA FACEBOOK. SEVERAL BIG TREES DOWN UIN NEVADA AS A
            RESULT OF THE HIGH WINDS.

&&

TOLSEN
Local storm report, Aug 8, 8:49 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
849 AM CDT SAT AUG 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     NEVADA                  37.84N 94.35W
08/08/2015                   VERNON             MO   PUBLIC

            VIA FACEBOOK. SEVERAL BIG TREES DOWN IN NEVADA AS A
            RESULT OF THE HIGH WINDS.

&&

TOLSEN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 4:05 AM CDTDense Fog AdvisorySGFCamden, Christian, Dent, Douglas, Howell, Laclede and 12 more6 hr
Aug 8, 7:56 AM CDTSpecial Weather StatementSGFVernon49 min
Aug 8, 8:05 AM CDTSevere Thunderstorm WarningSGFVernon55 min
Aug 8, 8:21 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair54 min
Aug 8, 9:12 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk48 min
Aug 8, 9:51 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster54 min
Aug 8, 9:59 AM CDTSevere Thunderstorm WarningSGFGreene, Polk16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.